# SDR PCAA0002019

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840EX
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Failed
- Location: Rudder
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, RUDDER PRESSURE AND MASTER CAUTION LIGHTS ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED NR 1 RUDDER PRESSURE SWITCH, OPS CHECKED GOOD.  RETURNED A/C TO SERVICE.  ON SUBSEQUENT REPOSITIONING FLIGHT (NON-REVENUE) LIGHTS ILLUMINATED AGAIN.  MAINTENANCE CHANGED BOTH PRESSURE SWITCHES AND DISPATCHED THE A/C UNDER MEL 2706.
